# SDR SWAA2019013029021

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,231 hours, 9,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT OVERWING EXITS INOP AT M1694.  R&R BATTERY PACK IAW AMM.
